| Model Number |
10602 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in a right coronary artery (rca) which had a tight turn.Following proximal stenting, two 2.25 x 16m drug-eluting stents (des) were advanced for treatment in the ostial posterior descending artery/postero lateral artery.Both devices failed to cross and the stent struts were noted to be flared upon removal.Another 2.25 x 16mm synergy des was advanced but the stent came off the balloon.A 3.5 synergy des was then placed past the proximal stents to trap the dislodged stent between the 3.5 and a previously implanted stent.The procedure was completed and no patient complications were reported.
Additional Manufacturer Narrative
Device is a combination product.D4 lot number: updated to 0023622061.Device evaluated by mfr: synergy ii us mr 2.25 x 16 mm stent delivery system was returned for analysis.An examination (visual and via scope) of the crimped stent found stent damage.Stent struts from the mid to proximal stent region were noted to be lifted from their crimped position and pulled distally.The undamaged crimped stent outer diameter was measured and the result is within max crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed signs of distal tip damage.A visual and tactile examination of the hypotube shaft found multiple kinks located at different places along the length of the hypotube shaft.A visual and tactile examination of the outer and mid-shaft section and a visual examination of the inner lumen found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.
Event or Problem Description